Vol. 4, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
Partially algebraic maps and operator algebras

Max Karoubi

Vol. 4 (2022), No. 1, 1–17
DOI: 10.2140/tunis.2022.4.1
Abstract

We investigate partially algebraic maps between a torus and a sphere and show how this problem is related to the algebraic K-theory of real and complex operator algebras. This paper is part of the author’s joint work with M. Wodzicki. Since the results are of independent topological interest, it seemed better to publish them on their own.

Keywords
$K$-theory, operator algebras, algebraic maps
Mathematical Subject Classification
Primary: 19-02
Secondary: 55-02
Milestones
Received: 13 August 2020
Revised: 9 May 2021
Accepted: 24 May 2021
Published: 30 March 2022
Authors
Max Karoubi
Institut de Mathématiques de Jussieu
Université Diderot / Paris 7
Paris
France